NOTICE: The ZooBank website has been experiencing extremely high demand recently. We are working on a solution, but it may continue to be slower than normal. We apologize for the inconvenience, and appreciate your patience!
Journal Article: |
Taxonomic study of the genus Aoyuanus Ding & Chen, with descriptions of two new species (Hemiptera, Fulgoromorpha, Delphacidae). ZooKeys 822: 53-65. 2019. |
---|---|
Full Title: | Taxonomic study of the genus Aoyuanus Ding & Chen, with descriptions of two new species (Hemiptera, Fulgoromorpha, Delphacidae) |
Author(s): | Zhou, Zhengxiang ; Yang, Lin ; Chen, Xiang-Sheng |
Journal: | ZooKeys (Online: 1313-2970 Print: 1313-2989 ) |
Volume: | 822 |
Number: | |
Pages: | 53-65 |
Date Published: | 05 February 2019 |
DOI: | 10.3897/zookeys.822.26929 |
Online Archives: | PubMed Central (added: Sep 3 2012 2:02PM UTC) [http://www.ncbi.nlm.nih.gov/pmc] |
Language: | English |